Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Lie Infinitesimal Conserved Quantities for Itô Stochastic ODEs
Mathematics and Applied Mathematics Bldg., Room 310.1, University of Cape Town, Rondebosch, 7700, South Africa
Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa
Authors to whom correspondence should be addressed.
Published: 1 December 2010
Abstract A methodology for constructing conserved quantities with Lie symmetry infinitesimals in an Itô integral context is pursued. The basis of this construction relies on Lie bracket relations on both the instantaneous drift and diffusion of an Itˆo stochastic ordinary differential equation (SODE).
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Fredericks, E.; Mahomed, F.; Masike, K. Lie Infinitesimal Conserved Quantities for Itô Stochastic ODEs. Math. Comput. Appl. 2010, 15, 601-612.
Fredericks E, Mahomed F, Masike K. Lie Infinitesimal Conserved Quantities for Itô Stochastic ODEs. Mathematical and Computational Applications. 2010; 15(4):601-612.
Fredericks, E.; Mahomed, F.M.; Masike, K. 2010. "Lie Infinitesimal Conserved Quantities for Itô Stochastic ODEs." Math. Comput. Appl. 15, no. 4: 601-612.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.